External approximations for the regularization of monotone
Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 21-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_1_a3,
author = {O. A. Liskovets},
title = {External approximations for the regularization of monotone},
journal = {Doklady Akademii Nauk},
pages = {21--25},
year = {1987},
volume = {296},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a3/}
}
O. A. Liskovets. External approximations for the regularization of monotone. Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 21-25. http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a3/